# SDR F3LA2021071200054

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N316FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07824
- Aircraft time: 12,747 hours, 5,408 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: D2902083100000
- Part serial: NA
- Condition: Cracked
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

LP156984 ITEM 1, DISCREPANCY:  GREEN HYDRAULIC SYSTEM LO PRESSURE. AIR TURN BACK TO DENVER.           CORRECTIVE ACTION: FOUND PRESSURE FITTING LEAKING IN #1 ENGINE PYLON. REPLACED FITTING AND HYD LINE, DUE TO BOTH NEEDING TO BE REPLACED AS A SET PER THE IPC (POST MOD). NO LEAKS NOTED DURING LEAK CHECK. TW USED F9TAB1361C CAL DUE 11/2021. REF AMM 29-11-49-000-813-A, 29-11-49-400-813-A AND IPC FIG 29-11-86-51B ITEMS 230A AND 240.
